| Model Number |
HOYA ISERT 250 (+25.50 D) |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/31/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is being submitted after the initial 30-day reporting period deadline; it is part of a corrective action being implemented per internal document capa (b)(4) for outside us like products reporting.This initial and final emdr is being submitted to fda for outside us like products reporting.The portion of the device that was explanted, along with the injector, were returned to the manufacturer.The product investigation was conducted, and the results are listed below: the lens was ejected out from the injector tip and was not returned.Part of the broken blue pmma tip was only returned.The slider and the screw could advance fully.Trace of lubricant was found inside the cartridge tip.No abnormalities were found in production and inspection records of the product.Exact root cause is not determined.Risk analysis conducted on the product line and failure code is noted below: a review of the most recent complaint trending data indicates that no significant trends have been identified at this time, and no capa is required as part of the product evaluation.
Event or Problem Description
The complaint describes: "the injected lens, it looked ok in injector.When it came out it emerged that second haptic was bent over and unusually acute angle.Further inspection showed that the blue tip was only attached by the strand, almost fully off.Loose end was removed, iol stable with remaining part of haptic".Clarification of explant date: the explant date is related to the explanted "loose end was removed".The iol stays in the eye with the remaining part of the haptic.